# SDR CA070717017

- Difficulty date: July 3, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 47,745 hours
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Part number: NAS679A3W
- Condition: Loose
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, CREW SELECTED FLAPS FROM 2 TO 5 AND HAD AN AMBER LIGHT INDICATION FOR THE NR 1 KRUGER FLAP INDICATING STILL RETRACTED. FELT MODERATE VIBRATION AND DECLARED AN EMERGENCY.  UNEVENTFUL LANDING.  MAINTENANCE CYCLED SYSTEM AND COULD NOT FAULT. FURTHER INSPECTION FOUND THE NR 1 KRUGER FLAP SWITCH LINK BOLT/NUT LOOSE.  (TC NR 20070717017)
